# SDR CALA2024110400985

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 45,646 hours, 5,664 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SINK IN GALLEYSMELLS BAD G1 GALLEY BULK 116 POURED HALF A GALLON OF CLEANER AND LET SIT IN GALLEY FOR 30 MINUTES THEN RINSED WITH WATER IN REF TO AMM TASK 38-31-00.
